# SDR SWAA2022031047320

- Difficulty date: May 23, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 55,396 hours, 32,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY SUB WEB THRESHOLD AT B.S. 794-847; R.B.L. 26; W.L. 155. / REPLACEMENT OF AFT CARGO BAY SUBTHRESHOLD WEB BS 794 - 847 RBL 26 W/L 155 IS ACCOMPLISHED ON CUSTOMER CARD T954481
